# SDR DL757961825

- Difficulty date: July 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N627DL
- Make and model: Boeing 757232
- Aircraft serial: 22917
- System (JASC): 5220 · Emergency Exits
- Part: Cub Strap
- Part number: 144N863012
- Condition: Corroded
- Location: Rt Emer Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON THE FWD SIDE OF THE RT OVERWING EXIT DOOR INNER SIDE, CUB STRAP.  REPAIRED PER BACO TWX DAL-ATL-96-1144RR, DATED 7/29/96.
